×

zbMATH — the first resource for mathematics

Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen. II. (German) Zbl 0094.05703

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Huber, H.: Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen. Math. Ann.138, 1-26 (1959). · Zbl 0089.06101 · doi:10.1007/BF01369663
[2] Huber, H.: Über eine neue Klasse automorpher Funktionen und ein Gitterpunktproblem in der hyperbolischen Ebene. Comment. Math. Helv.30, 20-62 (1956). · Zbl 0065.31603 · doi:10.1007/BF02564331
[3] Landau, E.: Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale. 2. Aufl. Leipzig und Berlin: B. G. Teubner 1927. · JFM 53.0141.09
[4] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc.20, 47-87 (1956). · Zbl 0072.08201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.